Advertisement

Infinitely Many Solutions for the Dirichlet Problem Via a Variational Principle of Ricceri

  • F. Cammaroto
  • A. Chinnì
  • B. Di Bella
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 79)

Abstract

Using a recent variational principle of B. Ricceri, we present some results of existence of infinitely many solutions for the Dirichlet problem involving the p-Laplacian.

Keywords

Weak Solution Global Minimum Variational Principle Dirichlet Problem Real Sequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    F. Cammaroto and A. Chinnì. Infinitely many solutions for a two points boundary value problem. Far East Journal of Mathematical Sciences, 11, n. 1:41–51, 2003.zbMATHMathSciNetGoogle Scholar
  2. [2]
    P. Korman and Y. LI. Infinitely many solutions at a resonance. Nonlinear Differential Equations, pages 105–111, 2000.Google Scholar
  3. [3]
    G.B. Li and H.S. Zhou. Multiple solutions to p-Laplacian problems with asymptotic nonlinearity as u p−1 at infinity. J. London Math. Soc., 65, n. 2:123–138, 2002.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    P. Omari and F. Zanolin. Infinitely many solutions of a quasilinear elliptic problem with an oscillatory potential. Commun. in Partial Differential Equations, 21:721–733, 1996.zbMATHMathSciNetGoogle Scholar
  5. [5]
    P. Omari and F. Zanolin. An elliptic problem with arbitrarily small positive solutions. Nonlinear Differential Equations, Electron. J. Diff. Eqns., Conf. 05: 301–308, 2000.MathSciNetGoogle Scholar
  6. [6]
    B. Ricceri. A general variational principle and some of its applications. J. Comput. Appl. Math., 113:401–410, 2000.zbMATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    J. Saint Raymond. On the multiplicity of the solutions of the equation − Δu = λf(u). J. Differential Equations, 180: 65–88, 2002.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • F. Cammaroto
    • 1
  • A. Chinnì
    • 1
  • B. Di Bella
    • 1
  1. 1.Dept. of MathematicsUniversity of MessinaSant’Agata, MessinaItaly

Personalised recommendations